# SDR SIMA20130316004

- Difficulty date: March 16, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 23,123 hours, 19,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE FLOOR LEVEL EMERGENCY LIGHT STRIP AT ROW 15 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE EMERGENGY LIGHT STRIP EXTENDING FROM ROW 14 TO ROW 16 IAW AMM 33-50-12-000-801/33-50-12-400-801. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
